# SDR EIA2005173

- Difficulty date: October 8, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,257 hours, 20,133 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 RBL 3 FLOORBEAM SCREW HOLE AREA FOUND CRACKED.  DEFECTIVE FLOORBEAM UPPER CHORD REPAIRED PER SB 747 53A2452 FIG 13 (HORIZONTAL AFT FLANGE RBL 3).
